Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP Facebook

The following are excerpts from the newsletter

July 1, 2004

  • An omnipresent risk of morphine-hydromorphone mix-ups
  • How some dosing charts can cause medication errors.
  • How to avoid mix-ups between ACTOS (pioglitazone hydrochloride) and ACTONEL (risedronate) in the electronic world.
  • Recommendations for the safe use of MUCOMYST (acetylcysteine) and MUCINEX (guaifenesin).
  • How to properly counsel patients regarding the identification of their medications.
  • ISMP Quarterly Action Agenda.

July 15, 2004

  • Lowdown on lomustine: We'd hate CeeNU make this mistake
  • How to avoid mix-ups between NOVOLOG MIX 70/30 and NOVOLIN 70/30.
  • Confusion between DOXIL and conventional doxorubicin
  • How to safely communicate verbal orders for fentanyl.
  • Contrived suffix for VICODIN causes confusion.
  • Costly confusion with XIGRIS.
  • Mix-up between SHUR-CLENS and XYLOCAINE
  • New way to avoid mix-ups between METHERGINE and BRETHINE

July 29, 2004

subscribe now

Acute Care Main Page
Current Issue
Past Issues
Highlighted articles
Action Agendas - Free CEs
Special Error Alerts
Newsletter Editions
Acute Care
Long Term Care
ISMP 17th Annual Cheers Awards
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officers Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2015 Institute for Safe Medication Practices. All rights reserved